MathSciNet Relay Station
MathSciNet bibliographic data
MR1465117 (99b:18017) 18G99 (16E99 18G05 55U35)
Hinich, Vladimir Homological algebra of homotopy algebras. Comm. Algebra 25 (1997), no. 10, 3291–3323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement